MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION; Screw, fixation, bone

CROSSROADS EXTREMITY SYSTEMS MINIBUNION; Screw, fixation, bone
Model Number 3100-3022LK
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
At 1-month follow-up visit, the x-ray revealed that the screw had backed-out.Revision was not completed as the patient was asymptomatic.
 
Additional Manufacturer Narrative
The lot history records of the sterile and individual component parts were reviewed in their entirety during the investigation.These records included quality inspection records, component inspection records, component print specification, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of conformance.No non-conformances were found in any records that were reviewed that would have contributed to the device failure.3100-0030 501029, minibunion offset plate 3.5 sterile; 280115, 104245, minibunion offset plate 3.5; 3100-3022lk, 500729, 3.0 minibunion locking screw 22mm sterile; 3100-3022lk, 103493, 3.0 minibunion locking screw 22mm; 3100-2714nl, 501022, 2.7 minibunion non-locking screw 14mm sterile; 3100-2714nl, 104453, 2.7 minibunion non-locking screw 14mm; 3100-2718nl, 500721, 2.7 minibunion non-locking screw 18mm sterile; 3100-2718nl, 102678, 2.7 minibunion non-locking screw 18mm.

Brand Name
MINIBUNION
Common Device Name
Screw, fixation, bone
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501702
Report Number3020584246-2022-00046
Device Sequence Number7838616
Product Code HWC
UDI-Device Identifier00815432027125
UDI-Public00815432027125
Combination Product (Y/N)N
PMA/510(K) Number
K181872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3100-3022LK
Device Catalogue Number3100-3022LK
Device Lot Number500729
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale